Illinois Journal of Mathematics

On arithmetic combinatorics and finite groups

Nets Hawk Katz

Full-text: Open access

Abstract

We demonstrate that a certain class of problems in linear arithmetic combinatorics is equivalent to a problem in the representation theory of finite groups which relates the sizes of various stabilizer groups.

Article information

Source
Illinois J. Math., Volume 49, Number 1 (2005), 33-43.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138305

Digital Object Identifier
doi:10.1215/ijm/1258138305

Mathematical Reviews number (MathSciNet)
MR2157367

Zentralblatt MATH identifier
1071.05071

Subjects
Primary: 05D99: None of the above, but in this section
Secondary: 20C15: Ordinary representations and characters

Citation

Katz, Nets Hawk. On arithmetic combinatorics and finite groups. Illinois J. Math. 49 (2005), no. 1, 33--43. doi:10.1215/ijm/1258138305. https://projecteuclid.org/euclid.ijm/1258138305


Export citation